Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain Relief

Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain Relief
  • Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain Relief
  • Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain Relief
  • Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain Relief
  • Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain Relief
  • Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain Relief
  • Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain Relief
  • Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain Relief

4.8

(148)

خرید این محصول توسط آمازون پیشنهاد شده است.

  • برند:

  • وزن:

    270 گرم

  • تخفیف:

    17 درصد

  • قیمت دلاری:

    $9.48

  • قیمت نهایی:

    661,500 تومان

به ازای خرید این محصول 6 امتیاز از باشگاه مشتریان ایگرد دریافت خواهید کرد.

تفکیک هزینه ها

قیمت/مبلغ ارزی:

223,400 تومان

هزینه حمل و گمرک:

381,900 تومان

کارمزد ایگرد:

56,200 تومان

  • ۲۸ تا ۴۸ روز کاری

  • ضمانت اصالت و سلامت کالا

  • ارسال رایگان در سراسر ایران

  • قیمت قطعی

  • Size:80 Count (Pack of 1)

  • Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making them easier to swallow without compromising their effectiveness. The medicine in Advil is the number one doctor-recommended treatment for effective pain relief and the #1-selling pain reliever among over-the-counter medications. Whether you have muscle aches, headaches, back pain, or a fever, the smaller, easier-to-take Liqui-Gels Minis will deliver long- lasting pain relief. Get a head start on quick and effective pain relief by adding Advil Liqui-Gels Minis to your shopping cart. This product is sold in 8 count, 20 count, or 160 count packaging. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor arthritis, and pains associated with the common cold Advil Liqui-Gels Minis delivers fast, powerful pain relief for your tough pain in an easier to swallow size. If you’re looking for fast acting pain relief, in an easy to swallow size, add Advil Liqui-Gels Minis to your shopping cart today. Use as directed. Any medication may cause side effects. You should not take more than the recommended dose because it will increase the risk of side effects. To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions. Please refer to the label for complete warnings and important information.

  • Satisfaction Guarantee

  • If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.

Shipping Weight 3.2 ounces (View shipping rates and policies)
Product Dimensions 2.3 x 4.1 x 2.2 inches ; 0.32 ounces
UPC 305731769807
Customer Reviews 4.8 out of 5 stars148 customer ratings
International Shipping This item is not eligible for international shipping. Learn More
Item model number 305731769807
Amazon Best Sellers Rank #7,354 in Health & Household (See Top 100 in Health & Household)
Domestic Shipping Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.
Size 80 Count (Pack of 1)

نظرات یا سوالات خود را در مورد این کالا با ما در میان بگذارید.

  • با ثبت نظر 5 امتیاز از باشگاه مشتریان ایگرد دریافت خواهید کرد.

  • صفحه کلید خود را در حالت زبان فارسی قرار دهید.
  • در نظرات خود، تجربه، نحوه استفاده از کالا و سایر نکاتی که به نظرتان برای مشتریان ایگرد مفید به نظر می رسد را اعلام کنید.
  • از ارائه‌ی اطلاعات شخصی (مثل شماره تماس، ایمیل و آی‌دی شبکه‌های اجتماعی) پرهیز کنید.
Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain Relief
Advil
270کیلوگرم
B0722SMDXG
Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain ReliefAdvil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain ReliefAdvil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain ReliefAdvil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain ReliefAdvil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain ReliefAdvil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain ReliefAdvil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain Relief
661500
796988
17%
available
Health & HouseholdHealth CareOTC Medications & TreatmentsPain RelieversNon-AspirinIbuprofen
Size:80 Count (Pack of 1),Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making them easier to swallow without compromising their effectiveness. The medicine in Advil is the number one doctor-recommended treatment for effective pain relief and the #1-selling pain reliever among over-the-counter medications. Whether you have muscle aches, headaches, back pain, or a fever, the smaller, easier-to-take Liqui-Gels Minis will deliver long- lasting pain relief. Get a head start on quick and effective pain relief by adding Advil Liqui-Gels Minis to your shopping cart. This product is sold in 8 count, 20 count, or 160 count packaging. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor arthritis, and pains associated with the common cold Advil Liqui-Gels Minis delivers fast, powerful pain relief for your tough pain in an easier to swallow size. If you’re looking for fast acting pain relief, in an easy to swallow size, add Advil Liqui-Gels Minis to your shopping cart today. Use as directed. Any medication may cause side effects. You should not take more than the recommended dose because it will increase the risk of side effects. To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions. Please refer to the label for complete warnings and important information.,Satisfaction Guarantee,If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.